Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feel sick, tender breast, backache, headache, periods appeared after delay, still symptoms exist, had tubal reversal

Hi had a tubal reversal in january 2013 its now april 21 i have been feeling sick for a week breast look swollen and slightly tender backache which has never went away and headache for a week my menstral cycle iwas dur the19th april which never arived just about to do a home pregnancy test then started with sharp twinges in stomache wnt to toliet and bright red blood driping out still feel sick headache backache
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
After tubal reversal-one would hope for conception specially after delayed periods &signs suggesting pregnancy.
Since you had delayed menses, it's better to get sonography of pelvis done-that will confirm /exclude pregnancy
sonography would exclue the chances of ectopic pregnancy.
to consult a gynac is essential in such a case.
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor